# SDR UPS98826600

- Difficulty date: April 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C/CK MAIN CABIN STA 680 AND RBL 50 FLOORBEAM GOUGED, CHAFFED AND CORRODED UNDERSIDE.  FABRICATED REPAIR STRAP IAW REO 04670.  ALODINED, PRIMED AND INSTALLED REPAIR STRAP IAW DC8 SRM 51 18 AND REO 04670.
